I don't handle it that well, so get hormonal side effects for a good 2 weeks, during which time I feel really badly depressed.
Depending on where I am in my cycle when I use it (haven't done for about a year or so), I can get v heavy bleeding after taking it, which can be full of a clear mucus & come with very severe pain in my back, cramps, nausea etc. My period is then between a week & 3 weeks late (that was the longest it ever took to get my next period).
My next period was pretty unpredictable. It could be much heavier than usual, or much lighter.
They're not even 100% certain how the drug works (whether it delays ovulation and prevents implantation, or whether it just delays ovulation), so I think it's fair to say that everybody has different experiences with Plan B, & even the manufacturers don't guarantee what each individual will experience.
Hope that helps,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 2 answers
Posted 12 Mar 2014 • 1 answer
Posted 18 Apr 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 17 Aug 2016 • 1 answer